# SDR 95ZZZX1701

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5171V
- Make and model: Cessna 210L
- Aircraft serial: 21060846
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 12434262
- Condition: Bent
- Location: Nlg Scissor
- Part time: 4,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SCISSOR LINK FOUND BOWED DOWNWARD.  SUSPECT CAUSE AS REPEATED NOSE STRUT EXTENSIONS EXERTING PULL-DOWN PRESSURE ON UPPER LINK, WHICH HAS A STOP BLOCK PN 1243038-1, ATTACHED TO IT, PREVENTING OVER EXTENSION.
